Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 114, NWS Indianapolis, IN

July 13, 20167 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 13, 2016, 6:56 PM EDT for 7 counties in Indiana. It was in force for 34 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 6:56 PM EDT (22:56 UTC)
Expired
Jul 13, 2016, 7:30 PM EDT
In force
34 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hancock County, IN, Hendricks County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Morgan County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 36 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 6:56 PM EDTTSTM WND GST 572 W Southport, IN
Jul 13, 6:56 PM EDTHAIL 15 S Indianapolis, IN
Jul 13, 6:56 PM EDTHAIL 1Indianapolis, IN
Jul 13, 7:00 PM EDTTSTM WND GST 608 Ese Indianapolis, INLARGE LIMBS DOWNED ON RAYMOND BETWEEN FRANKLIN AND POST ROADS. NICKLE SIZE HAIL.
Jul 13, 7:09 PM EDTTSTM WND GST 47Southport, IN
Jul 13, 7:12 PM EDTTSTM WND GST 572 W Southport, IN
Jul 13, 7:24 PM EDTTSTM WND GST 602 N New Palestine, INWIND PUSHING TREES OVER...SMALL ONES ALMOST TO THE GROUND
Jul 13, 7:31 PM EDTTSTM WND DMGMorristown, INTREE LIMBS 6 TO 8 INCHES IN DIAMETER BLOWN DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 4:16 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1008 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1008 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

851 
WUUS53 KIND 132256
SVRIND
INC059-063-081-095-097-109-145-132330-
/O.NEW.KIND.SV.W.0114.160713T2256Z-160713T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
656 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANCOCK COUNTY IN CENTRAL INDIANA...
  NORTHERN JOHNSON COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN MORGAN COUNTY IN CENTRAL INDIANA...
  SOUTHWESTERN MADISON COUNTY IN CENTRAL INDIANA...
  SOUTHEASTERN HENDRICKS COUNTY IN CENTRAL INDIANA...
  MARION COUNTY IN CENTRAL INDIANA...
  NORTHERN SHELBY COUNTY IN CENTRAL INDIANA...

* UNTIL 730 PM EDT

* AT 655 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  SOUTHPORT...OR 7 MILES SOUTH OF INDIANAPOLIS...MOVING NORTHEAST AT
  50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. AT 644 PM...INDIANAPOLIS INTERNATIONAL
           AIRPORT REPORTED A 61 MPH WIND GUST.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  INDIANAPOLIS...GREENWOOD...LAWRENCE...PLAINFIELD...GREENFIELD...
  BEECH GROVE...SPEEDWAY...MOORESVILLE...DANVILLE...SOUTHPORT...
  AVON...CUMBERLAND...MCCORDSVILLE...PENDLETON...FORTVILLE...
  INGALLS...NEW PALESTINE...MERIDIAN HILLS...
  BROOKLYN AND WARREN PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 65 BETWEEN MILE MARKERS 98 AND 121.
 INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 201.
 INTERSTATE 70 BETWEEN MILE MARKERS 61 AND 111.
 INTERSTATE 74 BETWEEN MILE MARKERS 71 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3978 8563 3966 8563 3953 8642 3977 8651
      3993 8600 3993 8586 3997 8586 4002 8569
      3979 8562
TIME...MOT...LOC 2255Z 247DEG 43KT 3968 8611 

HAIL...1.00IN
WIND...60MPH
 
$$

LEE/TUCEK
1 follow-up statement
067 
WWUS53 KIND 132311
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
711 PM EDT WED JUL 13 2016

INC063-095-109-132320-
/O.CAN.KIND.SV.W.0114.000000T0000Z-160713T2330Z/
MORGAN IN-MADISON IN-HENDRICKS IN-
711 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORGAN...
SOUTHWESTERN MADISON AND SOUTHEASTERN HENDRICKS COUNTIES IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL INDIANA.

LAT...LON 3978 8563 3966 8563 3956 8625 3957 8625
      3975 8612 3993 8600 3993 8586 3994 8586
      3994 8577 3993 8566 3979 8562
TIME...MOT...LOC 2310Z 246DEG 38KT 3974 8593 

$$

INC059-081-097-145-132330-
/O.CON.KIND.SV.W.0114.000000T0000Z-160713T2330Z/
HANCOCK IN-JOHNSON IN-MARION IN-SHELBY IN-
711 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR HANCOCK...NORTHERN JOHNSON...EASTERN MARION AND NORTHERN SHELBY
COUNTIES...

AT 710 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
BEECH GROVE...OR 11 MILES EAST OF INDIANAPOLIS...MOVING NORTHEAST AT
45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED SPOTTERS. AT 702 PM...AMATEUR RADIO OPERATORS
         REPORTED ESTIMATED 60 MPH WINDS NEAR BEECH GROVE.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...GREENWOOD...LAWRENCE...GREENFIELD...BEECH GROVE...
SOUTHPORT...CUMBERLAND...MCCORDSVILLE...FORTVILLE...NEW PALESTINE...
WARREN PARK...MORRISTOWN...HOMECROFT...
SPRING LAKE AND GEIST RESERVOIR.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 65 BETWEEN MILE MARKERS 98 AND 108.
 INTERSTATE 70 BETWEEN MILE MARKERS 87 AND 111.
 INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3978 8563 3966 8563 3956 8625 3957 8625
      3975 8612 3993 8600 3993 8586 3994 8586
      3994 8577 3993 8566 3979 8562
TIME...MOT...LOC 2310Z 246DEG 38KT 3974 8593 

HAIL...1.00IN
WIND...60MPH
 
$$

LEE/TUCEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 4:22 PM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jul 13, 4:22 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
422 PM EDT WED JUL 13 2016

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 156 PM EDT Wed Jul 13 2016

The Wednesday morning weather map showed a cold front over the
Plains. The front is forecast to slowly move east and cross Indiana
Friday. High pressure will move west to east over the Hoosier state
during the weekend. Another cold front should pass Monday with high
pressure returning midweek.

&&

.NEAR TERM (Tonight)...

Issued at 156 PM EDT Wed Jul 13 2016

The main issue is thunderstorm chances.

Recent guidance is limited due to problems at the Network Control
Facility. However, the Short Range Ensemble from SPC is
available. It has a cluster of thunderstorms crossing the CWA this
evening and early tonight. Peak activity is about 02Z-03Z. Some
storms could pop up either before or after the main cluster
passes.

The hourly POPs will ramp up from chance early in the period to
likely late evening,then drop to chance again. Based on history,
possible heavy rain will be mentioned.

The earlier forecast was for lows in the lower 70s tonight. That
looks good considering current observations and the history of this
air.

&&

.SHORT TERM (Thursday through Saturday)...

Issued at 156 PM EDT Wed Jul 13 2016

The major issue is storm chances. Limited guidance due to problems
at Network Control Facility is a complicating factor.

Based on what has managed to come in today--primarily the NAM--no
major changes are needed from the morning package. This forecast
will mostly retain what was in that. A more complete revision will
be made when possible.

&&

.LONG TERM /Saturday night through Wednesday/...

Issued at 159 PM EDT Wed Jul 13 2016

This period will be characterized by a similar pattern to our
current one with somewhat flat upper flow steering weak short
waves east southeast across the Great Lakes and Ohio valley. With
temperatures and dewpoints near to slightly above normal expect
the potential for scattered thunderstorms or MCS clusters through
Tuesday. Given that short waves are weak its too hard to give any
timing to storms thus a continuation of day and night storms
likely following typical afternoon heating and nocturnal cycles.

By Tuesday...and onward through the rest of next week...the upper
ridge will be strengthening and building eastward over us. This
should result in the storm track shifting toward New England with
remnant surface front sparking convection in the Tennessee Valley
and Gulf States. For our area the upper ridging will translate to
the hottest temperatures of the season with little or no rain.

&&

.AVIATION (Discussion for 132100Z TAF Update)...

Issued at 422 PM EDT Wed Jul 13 2016

Expect VFR conditions and southwest winds around 10kt except during
thunderstorms.

Scattered storms through 04z may produce winds in excess of 50
knots, large hail, and lifr conditions in heavy rain. A lull in
convection should follow through around 141200z when a cold front
approaches the area and renews the storm threat.

&&

.IND Watches/Warnings/Advisories...
NONE.
&&

SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK
LONG TERM....TUCEK
AVIATION...DT/JK
Hazardous weather outlook, Jul 13, 5:21 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
521 PM EDT WED JUL 13 2016

INZ021-028>031-035>049-051>057-060>065-067>072-142130-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
521 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: THUNDERSTORMS EXPECTED.

HAZARDS: DAMAGING WIND, BLINDING RAINS, LARGE HAIL, LIGHTNING.

TIMING: MOSTLY BEFORE MIDNIGHT, BUT POSSIBLE ANYTIME.

DISCUSSION: WARM HUMID AIR AND WEAK UPPER LEVEL DISTURBANCES WILL
COMBINE TO PRODUCE A SERIES OF THUNDERSTORMS.

 .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK:THUNDERSTORMS ARE POSSIBLE ACROSS ALL OR PARTS OF THE
AREA EVERY DAY BUT SATURDAY. LIGHTNING AND HEAVY RAIN ARE THREATS
FROM ANY THUNDERSTORM.

DISCUSSION: A FRONT WILL MEANDER ACROSS THE AREA DURING THE NEXT
SEVERAL DAYS PROVIDING CHANCES FOR THUNDERSTORMS FOR MOST OF THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JK

In the hours before

Local storm report, Jul 13, 6:25 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
625 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     FARMLAND                40.19N  85.13W
07/13/2016                   RANDOLPH           IN   EMERGENCY MNGR

            TREES DOWN

&&

BHH
Local storm report, Jul 13, 6:29 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
629 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HEAVY RAIN       GREENCASTLE             39.64N  86.84W
07/13/2016  M2.03 INCH       PUTNAM             IN   PUBLIC

            AMOUNT IN 40 MINUTES

&&

BHH
Local storm report, Jul 13, 6:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
638 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             COATESVILLE             39.69N  86.67W
07/13/2016  E0.25 INCH       HENDRICKS          IN   AMATEUR RADIO

&&

BHH
Local storm report, Jul 13, 6:43 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
643 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             4 ESE CENTER POINT      39.39N  87.01W
07/13/2016  E0.25 INCH       CLAY               IN   AMATEUR RADIO

&&

BHH
Local storm report, Jul 13, 6:45 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
645 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND GST     7 SW INDIANAPOLIS       39.72N  86.29W
07/13/2016  M61 MPH          MARION             IN   ASOS

&&

BHH
Local storm report, Jul 13, 6:56 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
656 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             INDIANAPOLIS            39.78N  86.15W
07/13/2016  E1.00 INCH       MARION             IN   AMATEUR RADIO

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:29 PM EDTSpecial Weather StatementINDFountain31 min
Jul 13, 1:03 PM EDTSpecial Weather StatementINDFountain, Montgomery42 min
Jul 13, 2:48 PM EDTSpecial Weather StatementINDVermillion27 min
Jul 13, 3:14 PM EDTSpecial Weather StatementINDMontgomery31 min
Jul 13, 3:19 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke26 min
Jul 13, 3:26 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion34 min
Jul 13, 3:30 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vigo30 min
Jul 13, 3:38 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton37 min
Jul 13, 3:43 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Parke, Tippecanoe32 min
Jul 13, 3:56 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Vermillion34 min
Jul 13, 3:57 PM EDTSevere Thunderstorm WarningINDClay, Vigo33 min
Jul 13, 4:03 PM EDTSevere Thunderstorm WarningINDHendricks, Montgomery, Putnam12 min
Jul 13, 4:08 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Howard, Madison, Tipton37 min
Jul 13, 4:11 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hendricks, Montgomery, Putnam34 min
Jul 13, 4:26 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo34 min
Jul 13, 4:42 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion, Putnam33 min
Jul 13, 5:05 PM EDTAreal Flood AdvisoryINDClay, Vigo3 hr
Jul 13, 5:10 PM EDTSpecial Weather StatementINDDelaware, Hancock, Henry, Madison, Randolph50 min
Jul 13, 5:13 PM EDTSpecial Weather StatementINDHancock, Marion32 min
Jul 13, 5:21 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph39 min
Jul 13, 5:23 PM EDTSpecial Weather StatementINDHendricks, Putnam37 min
Jul 13, 5:24 PM EDTSpecial Weather StatementINDParke36 min
Jul 13, 5:34 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph41 min
Jul 13, 5:44 PM EDTFlash Flood WarningINDClay, Putnam, Vigo4 hr
Jul 13, 6:01 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan, Putnam29 min
Jul 13, 6:11 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Parke, Putnam34 min
Jul 13, 6:26 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby34 min
Jul 13, 6:32 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Owen, Putnam28 min
Jul 13, 6:47 PM EDTAreal Flood AdvisoryINDHendricks, Marion, Morgan, Putnam3 hr
Jul 13, 7:07 PM EDTSevere Thunderstorm WarningINDClay, Knox, Parke, Sullivan, Vermillion, Vigo38 min
Jul 13, 7:27 PM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Martin, Owen and 3 more48 min
Jul 13, 7:28 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more32 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.